Parents Claim Common Medication Prescribed to Kids Is Causing ‘Horrifying’ Behavioral Changes

I’m the kind of person who won’t take an Advil if I don’t need one. In fact, I’ll probably drink a few glasses of cold ice water before taking two Tylenols to help ease a pounding headache. It’s mostly because I was raised by parents who tried to avoid giving us kids over-the-counter medicine if we didn’t need it. The only exception was if we had a fever or serious symptoms that wouldn’t go away on their own. But a simple sniffle, headache, or cough could go away on it’s own. And it usually did.

But for some parents, they are absolutely flipping out right now because of a popular medicine that is causing some serious changes in their kids. And let me tell you, this sounds really scary.

sick child
Credit: Shutterstock/Vorontsova Alena

This popular over-the-counter medicine is causing some serious harm to kids!

[thb_button caption=”Click   here   to   keep   reading” link=”https://test2.crollland.com/parents-claim-common-medication-prescribed-to-kids-is-causing-horrifying-behavioral-changes/2/” icon=”undefined” size=”large” animation=”” /]

1 2 3 4 5Next page

Joanna

Joanna has been following the world of entertainment and celebrities since ’05, having served as the Editor-in-Chief of Celebrity News Service and as a personal assistant for one of the original James Bond screenwriters, producer Kevin McClory during her days in Ireland. These days she’s a mother, warrior, celebrity writer and Disney dreamer. And she eats a lot of peanut butter M&Ms, as well.

Related Articles

Close

Adblock Detected

Please consider supporting us by disabling your ad blocker